# SDR CA100928003

- Difficulty date: September 2, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212
- Engine: Pwc PW610FA
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Condition: Faulted
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

IFSD DURING FLIGHT, THE ENGINE HAD AN UNCOMMANDED IFSD FOLLOWED BY AUTOFEATHER.  CIRCUMSTANCES ARE UNKNOWN.  IT APPEARS THOUGH THAT THE FUEL CONTROL WAS FOUND FAULTY.
